# SDR AALA202406064650

- Difficulty date: June 6, 2024
- Submitted: June 6, 2024
- Operation: Air carrier
- Aircraft: N889NN
- Make and model: Boeing 737823
- Aircraft serial: 33314
- Aircraft time: 34,700 hours, 14,847 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 146A32374
- Condition: Corroded
- Location: Bs 727i-727j
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT CARGO KEEL BEAM HAS CORROSION ON LONGERON LOCATED AT STR 27R BETWEEN BS 727I TO 727J. INSTALL NEW SEGMENT OF KEEL BEAM CHORD. PER EA NUMBER 353348.
